MathSciNet Relay Station
MathSciNet bibliographic data
MR2113917 (2005i:20083) 20J15
Badzioch, Bernard; Feshbach, Mark A note on localizations of perfect groups. Proc. Amer. Math. Soc. 133 (2005), no. 3, 693–697 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement